• Share. Be Supported. Recover.

    We are a friendly, safe community supporting each other's mental health. We are open 24 hours a day, 365 days a year.

Risperidone side effects

U

utter madness

Well-known member
Joined
Aug 25, 2012
Messages
175
Hi was wondering if ne 1 had nasty side effects with this med since I've took it the last wk it's made me itch and came out in a slight rash had heads and made me sick
 
keepsafe

keepsafe

Well-known member
Joined
Dec 15, 2008
Messages
13,624
I was on it quite a long time ago, gave me a rash, made me emotionally numb too - it was an awful anti psych for me.

Hope these symptoms disappear and settle down

KS
xx
 
U

utter madness

Well-known member
Joined
Aug 25, 2012
Messages
175
I have a tingly itch and a slight rash it's also making me sweat and feeling sick and a headache ne 1 else had these symptoms
 
Kerome

Kerome

Well-known member
Joined
Sep 29, 2013
Messages
12,752
Location
Europe
Risperidone made me emotionally flat, unmotivated, caused weight gain, reduced my sex drive to near zero, knocked about 20 pts off my IQ and made me sleep long hours. And that was at a lowish dose of 2 mg. In hindsight it was awful medicine which can really reduce your ability to live your life and can zombify you.

I later switched to Orap (pimozide) which had the same positive effects with none of the side effects. I recommend this medicine, it's much less invasive.
 
A

Amyla

Guest
I have been on 6mg for 3 years now after trying most others, this is the one that works for me. I do have to take Orphenadrine to stop the side effects (dyskinesia) which is mainly muscle spasms and involuntary jerks.
I was a zombie for the first six months or so, just as well cos I was totally crackers. Never had any itching or rashes but know of many who have.
Don't be afraid to hassle your Pdoc, there is a med out there to suit you, just got to find it. xx
 
RainbowHeartz

RainbowHeartz

Well-known member
Joined
Jun 25, 2013
Messages
13,273
hey there, its probably best you visit your gp x
 
RainbowHeartz

RainbowHeartz

Well-known member
Joined
Jun 25, 2013
Messages
13,273
might be worth taking a visit to the gp x
 
U

utter madness

Well-known member
Joined
Aug 25, 2012
Messages
175
Thanks for your replies got a itch again don't know how longer I can tolerate this med it seems to have killed my creativity I'm struggling to get out of bed all it's doing is numbing the symptoms not really taking them away it's calmed the voices tho it's a terrible drug if I tell them it's not helping they will just stop it probably wouldn't give me another anti-psych drug I'm in a mixed mood but it's more the low mood and irritability that's showing
 
Similar threads

Similar threads

Top